# SDR IPXA2023051693248

- Difficulty date: May 4, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 25,879 hours, 16,174 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327074400000
- Part serial: NA
- Condition: Damaged
- Location: Mcd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C2C*MAJOR REPAIR* MAIN CARGO COMPARTMENT, FLOOR PANEL 232UG IS CRACKEDFABBED PANEL IAW SREO A300-5320-40552-B
